Global smooth solution curves using rigorous branch following

G.J.B. van den Berg, J.P. Lessard, K. Mischaikow

Research output: Contribution to JournalArticleAcademicpeer-review

192 Downloads (Pure)

Abstract

In this paper, we present a new method for rigorously computing smooth branches of zeros of nonlinear operators f : r{double-struck}
Original languageEnglish
Pages (from-to)1565-1584
Number of pages20
JournalMathematics of computation
Volume79
Issue number271
DOIs
Publication statusPublished - 2010

Fingerprint

Dive into the research topics of 'Global smooth solution curves using rigorous branch following'. Together they form a unique fingerprint.

Cite this